RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, paper published in the English version journal (Mi mz11282)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal

On the Absolute Matrix Summability Factors of Fourier Series

Ş. Yildiz

Department of Mathematics, Ahi Evran University, Kirşehir, Turkey

Abstract: In this paper, two known theorems on $|\bar{N},p_{n}|_{k}$ summability methods of Fourier series have been generalized for $|A,p_{n}|_{k}$ summability factors of Fourier series by using different matrix transformations. New results have been obtained dealing with some other summability methods.

Keywords: Summability factors, absolute matrix summability, Fourier series, infinite series, Hölder inequality, Minkowski inequality.


English version:
Mathematical Notes, 2018, 103:2, 297–303

Bibliographic databases:

Received: 10.06.2016
Revised: 31.12.2016
Language:

Citation: Ş. Yildiz, “On the Absolute Matrix Summability Factors of Fourier Series”, Math. Notes, 103:2 (2018), 297–303

Citation in format AMSBIB
\Bibitem{Yil18}
\by {\c S}.~Yildiz
\paper On the Absolute Matrix Summability Factors
of Fourier Series
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 297--303
\mathnet{http://mi.mathnet.ru/mz11282}
\crossref{https://doi.org/10.1134/S0001434618010303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043765191}


Linking options:
  • http://mi.mathnet.ru/eng/mz11282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yildiz S., “New Result on Matrix Summability Factors of Infinite Series and Fourier Series”, AIP Conference Proceedings, 2086, eds. Cakalli H., Kocinac L., Harte R., Cao J., Savas E., Ersan S., Yildiz S., Amer Inst Physics, 2019, UNSP 030046-1  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:109

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020